Refinements of quasi - arithmetic means inequalities for Hilbert space operators

Mićić Hot, Jadranka (2015) Refinements of quasi - arithmetic means inequalities for Hilbert space operators. = Refinements of quasi - arithmetic means inequalities for Hilbert space operators. Banach journal of mathematical analysis, 9 (1). pp. 111-126. ISSN 1735-8787. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 1.

Full text not available from this repository.
Official URL: https://bib.irb.hr/projecteuclid.org/euclid.bjma/1...

Abstract

In this paper some inequalities involving quasi- arithmetic means for a continuous field of self- adjoint operators, a field of positive linear mappings and continuous strictly monotone functions are refined. These refined converses are presented by using the Mond- Pečarić method improvement. Obtained results are applied to refine selected inequalities with power functions.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): quasi - arithmetic mean, power mean, self - adjoint operator, positive linear mapping, converse of Jensen's operator inequality, convex function
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 11:44
Last Modified: 23 May 2017 11:34
URI: http://repozitorij.fsb.hr/id/eprint/6918

Actions (login required)

View Item View Item